How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Doctor (MD)
Category: Health
Satisfied Customers: 42845
Experience:  Experienced and Compassionate Physician Trained in NYC Ready to Help.
41363181
Type Your Health Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I am taking acyclovir? oral herpes (no sores) just burning

Customer Question

I am taking acyclovir for suspected? oral herpes (no sores) just burning tongue. I am 69 year old male and was diagnosed with genital herpes many years ago. After initial treatment had little or no problems for 40 years. Had shingles recently, treated with same and no problems. Currently taking 400mg 5xdaily and having blurred vision (moderate?). Will this go away after I quit the medicine or greatly reduce dosage? Thank you so very much!!
Submitted: 9 months ago via AskDocWeb.
Category: Health
Expert:  Dr. David replied 9 months ago.

This is Dr. avid

acyclovir can cause photosensitivity and cause mild blurry vision.

it will go away after treatment with acyclovir.

did you get blurry vision the last time you were on acyclovir for your shingles?

you should not get long term blurry vision from acyclovir.

let me know if you have other questions.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com